Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Slesh is offline New Member
    Join Date
    Mar 2004
    Location
    Tallahassee, Fl
    Posts
    15

    I have been bruising easily!

    I am taking winny right now, and I have been bruising. Is there any connection? I have some bruises on my thigh and I dont even remember any trama to my thighs. Also I have a bruise on my finger tip from hitting the heavy bag. Its not really a bruise, it looks like a blood clot in a small part of the finger tip.

    Slesh

  2. #2
    worldtraveln's Avatar
    worldtraveln is offline Associate Member
    Join Date
    Jul 2004
    Posts
    214
    Yes, steroids can cause you to bruise eaiser nothing to worry about really.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •